# SDR GTIA050079

- Difficulty date: March 11, 2005
- Submitted: May 17, 2005
- Operation: Air carrier
- Aircraft: N821NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49508
- Engine: Pwa JT8D217A
- System (JASC): 2530 · Buffet/Galleys
- Part: Doubler
- Condition: Corroded
- Location: G2 Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

G-2 GALLEY, CART ENCLOSURE, AFT LOWER LIP AND (2 EA) DOUBLERS ARE CORRODED.  REMOVED LOWER LIP AND DOUBLERS, FOUND LIP AND DOUBLERS OUT OF LIMITS.  FABRICATED LIP CHANNEL AND DOUBLERS OUT OF LIMITS.  FABRICATED LIP CHANNEL AND DOUBLERS.  TREAT AND PRIMED.  INSTALLED LIP CHANNEL AND DOUBLERS IAW SRM.  (K)
